# SDR PLG103195G3

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76YV
- Make and model: Beech 1900C
- Aircraft serial: UC76
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4372 - AFTER TAKEOFF, THE FORWARD CABIN DOOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO SYR LANDING WITHOUT INCIDENT.  THE DOOR WARNING SYSTEM WAS MEL'D AND THE AIRCRAFT RETURNED TO SERVICE.  THIS WAS THE LAST DAY OF SERVICE FOR THE AIRCRAFT.  THE AIRCRAFT WAS RETURNED TO BEECH WITH THE DOOR WARNING SYSTEM DEFERRED.  (X)
